# SDR UPS01M35713

- Difficulty date: April 11, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft time: 19,491 hours, 3,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN DECK SEAT TRACK LBL27 CORRODED AT BS840-BS915     CORROSION CLEANED FOUND STA 816 AND 909 OUT OF LIMIT NEW SEAT TRACK FROM STA816 TO STA909 LBL27 REPLACED
